# SDR 2006UALA01408

- Difficulty date: July 16, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME SHEAR TIE CRACKED BS 907 BETWEEN STRINGERS 1 & 2R.  MAJOR REPAIR:  INSTALLED REPAIR ANGLE DOUBLER.
